RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 5(143), Pages 213–215 (Mi umn5678)  

Reviews and Bibliography

R. Abraham, J. Robbin, Transversal mappings and flows (review)

Ya. G. Sinai


Full text: PDF file (498 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: Ya. G. Sinai, “R. Abraham, J. Robbin, Transversal mappings and flows (review)”, Uspekhi Mat. Nauk, 23:5(143) (1968), 213–215

Citation in format AMSBIB
\Bibitem{Sin68}
\by Ya.~G.~Sinai
\paper R.~Abraham, J.~Robbin, Transversal mappings and flows (review)
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 5(143)
\pages 213--215
\mathnet{http://mi.mathnet.ru/umn5678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240836}
\zmath{https://zbmath.org/?q=an:0171.44404}


Linking options:
  • http://mi.mathnet.ru/eng/umn5678
  • http://mi.mathnet.ru/eng/umn/v23/i5/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:992
    Full text:419
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019